MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - DRIVER

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - DRIVER
Catalog Number 650510103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, when attempting to place some peripheral baseplate screws, the surgeon complained that screwdriver was not working.It was reported that the surgeon opened another set and grabbed a different screwdriver which worked better.It was reported that the procedure was delayed a couple of minutes.When examining the instrument after it was cleaned it appeared the end of the driver sheared off.All available information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿it was reported that when attempting to place some peripheral baseplate screws surgeon complained that screwdriver was not working.Surgeon opened another set and grabbed a different screwdriver which works better.Case was delayed a couple minutes.When examining the instrument today when it was clean it appears the end of the driver sheared off.The surgeon felt it must have happened in a different surgery not the one was in¿.The star driver 20 (lot.235477) returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis revealed that the distal section of the tips was sheared off, fragment was not returned for evaluation.No other defects that could have contributed to the reported event were observed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces, such as overtightening, heavy usage, and prying forces during assembly or disassembly the driver.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the star driver 20 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
INHANCE
Common Device Name
SHOULDER INSTRUMENT - DRIVER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24966783
Report Number1818910-2026-07469
Device Sequence Number10496176
Product Code HWR
UDI-Device Identifier10603295547631
UDI-Public(01)10603295547631(10)235477
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650510103
Device Lot Number235477
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/13/2026
06/05/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/14/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale